# SDR ARWA981102

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Broke
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

AIR TURNBACK, RIGHT MLG RETRACT CYLINDER PIN BROKEN OFF.  GEAR WOULD NOT RETRACT.  DUMPED 40,000 LBS OF FUEL.  AIRCRAFT WILL BE FERRY TO MIAMI, GEAR DOWN FOR MAINTENANCE PURPOSES.
